Modular decomposition numbers of cyclotomic Hecke and diagrammatic Cherednik algebras: a path theoretic approach

Research output: Contribution to journalArticlepeer-review

Author(s)

Department/unit(s)

Publication details

JournalForum of Mathematics, Sigma
DateAccepted/In press - 22 May 2018
DateE-pub ahead of print (current) - 3 Jul 2018
Volume6
Early online date3/07/18
Original languageEnglish

Abstract

We introduce a path theoretic framework for understanding the representation theory of (quantum) symmetric and general linear groups and their higher-level generalizations over fields of arbitrary characteristic. Our first main result is a ‘super-strong linkage principle’ which provides degree-wise upper bounds for graded decomposition numbers (this is new even in the case of symmetric groups). Next, we generalize the notion of homomorphisms between Weyl/Specht modules which are ‘generically’ placed (within the associated alcove geometries) to cyclotomic Hecke and diagrammatic Cherednik algebras. Finally, we provide evidence for a higher-level analogue of the classical Lusztig conjecture over fields of sufficiently large characteristic.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations